Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Green stool after starting birth control pill

Premium Questions

doctor1 MD

bleeding.. is it normal or is it a sign of pregnancy .. will i have my periods after i stop the pills.. ...hi.. is it fine if i have bleeding while taking borth control pills.. i finished a paxk of 21 pills ...

doctor1 MD

Start taking birth control pills on April 30 which was my first day of my menstrual cycle and stopped taking it after 6 days, I did that to adjust my ovulation cycle so when I see him I will have more likely ...

doctor1 MD

it was 3 days after my new birth control i started (back in Nov) wondering if that is the reason ... on new birth control cause my period was coming early. ...

doctor1 MD

in october and everything came back fine. but here within the past week i started birth control and idk ... in t being stressed. i do not have health insurance for another 3 months due to starting a job so i just need ...

doctor1 MD

i started taking it its almost 15 days now i started getting nausea , vomiting & bloating its too much after taking plain XXXXXXX please tell me can i take XXXXXXX LS for the rest of the days. i asked ...

Public Forum Discussions

doctor1 MD

Hello doc i feel heaviness in my stomach and while passing stool i feel crimps in my stomach and sometimes i feel i want to pass more but can t .Since few day i pass stool three times a day. May be because ...

doctor1 MD

I have been on birth control since July. I take it on time and have never missed a pill but I have ... first pill right after I had finished my period instead of taking it the Sunday after I started my ...

doctor1 MD

okay so i started the birth control pill on the sunday but it was the sunday that i STARTED my period, i took another one the day after that and realized i did it wrong so i stopped taking it, i ...

doctor1 MD

I took birth control pills that were expired 2 years ago, but did not follow the regular monthly pattern of my period. I took it to stop my period because I went on vacation, but a few days after ...

doctor1 MD

I had my period from April 25 to May 1. I began birth control for the first time the Sunday after the start of my period so April 30. I ve been taking the pills for five days every morning. My fiancé and I ...

doctor1 MD

I’m switching birth control pills and I’m on the last week of my current birth control. Should I wait to start on the new pack after I finish the current pack or go ahead and start the first pill ...

doctor1 MD

I ve been taking my birth control wrong for over a year I just found out. I have the 21 pill pack and I didn t know I was supposed to wait a week after finishing a pack so I would start a new pack right ...

doctor1 MD

Hi, ive been on the pill for 11yrs now and i havent missed a pill in over 6months at least and last week i had unprotected sex and there was a bit of bloody and discharge after it then stopped that night ...

doctor1 MD

of just starting birth control. What are my odds of being pregnant again? Mild spotting the first 2 months of and on. Probably a week after sex there was mild spotting haven t had anything since. ...

doctor1 MD

i am suffering from Melasma .my age is 32 year . i am taking barth ncontrol pills from last 6 year irregularly some times after 3 month for 8 days ,some times one month. my period is start at the age of 14 ...

Mobile Questions and Answers

doctor1 MD

Have you taken birth control pills earlier?

doctor1 MD

Hi There can be change in vaginal secretions after taking pill.Some will have irregular bleedings.But an odor which is unpleasant is there it is most likely infection or bacterial vaginosis.In such case you should confirm with your doctor. Thanks

doctor1 MD

On which birth control pill are you?>